# SDR DALA2022080105265

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACK INDICATION FOUND IN OPEN HOLE 2 LOCATED ON FRAME 35 FWD SURFACE AREA 9 INCH ABOVE TO STR 30 LH. CORRECTIVE ACTION: COMPLIED WITH ERA 600256-14AD REV.ORIGINAL. (2342897)
